# SDR GBLA2002102

- Difficulty date: July 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 12,971 hours, 17,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE AFTER TAKEOFF.  MAINTENANCE ADJUSTED LEFT HAND SQUAT SWITCH, TEST FLIGHT FOR PRESSURIZATION SYSTEM SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
